Current Issue

Vol 9 No 1 (2019)

The Journal of International Students (JIS),  an academic, interdisciplinary, and peer-reviewed publication (Print ISSN 2162-3104 & Online ISSN 2166-3750), publishes narrative, theoretical, and empirically-based research articles, student and faculty reflections, study abroad experiences, and book reviews relevant to international students and their cross-cultural experiences and understanding in international education. 

Published: 2019-02-01

Editorial

Research Articles

View All Issues


The Journal of International Students is a Gold Open Access publication thanks to the generous institutional sponsorship of Old Dominion University.